# SDR AALA20100331TUL01

- Difficulty date: March 31, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N7526A
- Make and model: Doug DC-9-82
- Aircraft serial: 49918
- Aircraft time: 57,214 hours, 29,295 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR CONTROL TAB HAS STATIC DISCHARGE BURN ON TRAILING EDGE.  HOT BONDED METAL DOUBLER TO BURN AREA PER SRM 51-70-02.
